# SDR SWIA201231556

- Difficulty date: August 16, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,363 hours, 55,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR WHITE AND ONE RED LIGHT OUT IN FLOOR EMERGENCY LIGHTING.  (FLT 5367)  RE-SEATED INTERIOR EMERGENCY LIGHT FUSE F0032 AT FRAME 24 IN REFERENCE TO AMM.
